1 doctor weighed in:

Loss of appetite. What is the cause? No too much stress. I just don't get hungry. Have stomach and lower abdominal pain sometimes. Taking pill, Advil (ibuprofen)

1 doctor weighed in
Dr. Victor Bonuel
Internal Medicine

In brief: See ur Dr and get

A thorough exam and blood test.
Your stomach pain could be a sign of stomach irritation from taking advil (ibuprofen). Loss of appetite could be partly from gastritis, stress, anxiety, depression, thyroid condition etc. Take care! http://www.m.webmd.com/a-to-z-guides/digestive-diseases-gastritis. http://www.healthline.com/health/appetite-decreased.

In brief: See ur Dr and get

A thorough exam and blood test.
Your stomach pain could be a sign of stomach irritation from taking advil (ibuprofen). Loss of appetite could be partly from gastritis, stress, anxiety, depression, thyroid condition etc. Take care! http://www.m.webmd.com/a-to-z-guides/digestive-diseases-gastritis. http://www.healthline.com/health/appetite-decreased.
Thank
Get help from a real doctor now
Dr. Buck Parker
Board Certified, Surgery
15 years in practice
469K people helped
Continue
111,000 doctors available